Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Leads To Sore Throat And Neck Pain After Taking Estradiol?

Im taking 0.5mg of Estradiol and is this a safe hrt? I ve had a few episodes of sore throat and neck pain. Barely a week taking it. Use to take premerin 0.65mg until the big scare about seven years ago. I m 65, had a complete hysterectomy at age 39. Thank you.
Tue, 24 May 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You have been taking 0.5 mg estradiol. Presently you are experiencing sore throat and neck pain. You are experiencing the side effects of estradiol. Cough, hoarseness, tightness in the chest, troubled breathing, troubled sleeping, tiredness, upper respiratory tract infection, arthralgia, back pain, neck pain, etc., are some common side effects experienced by people.

You are suggested to change the medicine you are taking after consulting with your health care provider. In the mean time, do stretch exercises to reduce neck pain. You can take acetaminophen, one SOS when needed. Get X-ray neck done to rule out cervical spondylosis, or any other bon disease, etc. Get treated at the earliest. To get relief, from sore throat, gargle with warm salt water 2-3 times a day.

Take sips of water to prevent dryness of throat. Keep cough lozenges. You can take vitamin E rich food or Evion-400, once daily for 10 days. Take antihistamine , one stat at bed time for 3-5 days. Stay away from addictions if any. Give voice rest and switch to liquid and semi-solid diet.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Leads To Sore Throat And Neck Pain After Taking Estradiol?

Hello, You have been taking 0.5 mg estradiol. Presently you are experiencing sore throat and neck pain. You are experiencing the side effects of estradiol. Cough, hoarseness, tightness in the chest, troubled breathing, troubled sleeping, tiredness, upper respiratory tract infection, arthralgia, back pain, neck pain, etc., are some common side effects experienced by people. You are suggested to change the medicine you are taking after consulting with your health care provider. In the mean time, do stretch exercises to reduce neck pain. You can take acetaminophen, one SOS when needed. Get X-ray neck done to rule out cervical spondylosis, or any other bon disease, etc. Get treated at the earliest. To get relief, from sore throat, gargle with warm salt water 2-3 times a day. Take sips of water to prevent dryness of throat. Keep cough lozenges. You can take vitamin E rich food or Evion-400, once daily for 10 days. Take antihistamine , one stat at bed time for 3-5 days. Stay away from addictions if any. Give voice rest and switch to liquid and semi-solid diet. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician